Open Access
Translator Disclaimer
February 2014 Gaussian semiparametric estimates on the unit sphere
Claudio Durastanti, Xiaohong Lan, Domenico Marinucci
Bernoulli 20(1): 28-77 (February 2014). DOI: 10.3150/12-BEJ475

Abstract

We study the weak convergence (in the high-frequency limit) of the parameter estimators of power spectrum coefficients associated with Gaussian, spherical and isotropic random fields. In particular, we introduce a Whittle-type approximate maximum likelihood estimator and we investigate its asympotic weak consistency and Gaussianity, in both parametric and semiparametric cases.

Citation

Download Citation

Claudio Durastanti. Xiaohong Lan. Domenico Marinucci. "Gaussian semiparametric estimates on the unit sphere." Bernoulli 20 (1) 28 - 77, February 2014. https://doi.org/10.3150/12-BEJ475

Information

Published: February 2014
First available in Project Euclid: 22 January 2014

zbMATH: 06282542
MathSciNet: MR3160573
Digital Object Identifier: 10.3150/12-BEJ475

Keywords: high frequency asymptotics , parametric and semiparametric estimates , Spherical harmonics , Spherical random fields , Whittle likelihood

Rights: Copyright © 2014 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
50 PAGES


SHARE
Vol.20 • No. 1 • February 2014
Back to Top